Constructing subsets of a given packing index in Abelian groups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 69-80
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_2_a7,
author = {Lyaskovska, Nadya},
title = {Constructing subsets of a given packing index in {Abelian} groups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {69--80},
year = {2007},
volume = {48},
number = {2},
mrnumber = {2512904},
zbl = {1160.20315},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a7/}
}
Lyaskovska, Nadya. Constructing subsets of a given packing index in Abelian groups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 69-80. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a7/